Ok chris is on medication..well is doctor went out of town..and he is out of one of them...go figure..the other doctor is being a butt and will not give me a script for it...but i have seen that now that he is not taking that one med..he is acting better...could it be that..maybe he is the medication causing some of the problem..that he was getting to much..and that he really doesnt need that one..it is for his ADHD...but he seems find just taking the one for his OCD and ODD...and nothing else...just wanting to know what you all think
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...